The Singularity at the Apex of a Rigid Wedge After Partial Separation
| contributor author | J. M. Duva | |
| date accessioned | 2017-05-08T23:29:03Z | |
| date available | 2017-05-08T23:29:03Z | |
| date copyright | December, 1989 | |
| date issued | 1989 | |
| identifier issn | 0021-8936 | |
| identifier other | JAMCAV-26315#977_1.pdf | |
| identifier uri | http://yetl.yabesh.ir/yetl/handle/yetl/104882 | |
| publisher | The American Society of Mechanical Engineers (ASME) | |
| title | The Singularity at the Apex of a Rigid Wedge After Partial Separation | |
| type | Journal Paper | |
| journal volume | 56 | |
| journal issue | 4 | |
| journal title | Journal of Applied Mechanics | |
| identifier doi | 10.1115/1.3176201 | |
| journal fristpage | 977 | |
| journal lastpage | 979 | |
| identifier eissn | 1528-9036 | |
| keywords | Separation (Technology) AND Wedges | |
| tree | Journal of Applied Mechanics:;1989:;volume( 056 ):;issue: 004 | |
| contenttype | Fulltext |